# SDR SWAA2017022211997

- Difficulty date: February 17, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 62,705 hours, 36,414 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 273A23101
- Part serial: 00632
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION WITH GEAR HANDLE UP, THE LT MAIN GEAR RED LIGHT ILLUMINATED, OVERHEAD LT MAIN GEAR LIGHT BLANK.  CYCLED LANDING GEAR. R & R THE LEFT MAIN GEAR TRANSFER CYLINDER IAW AMM.
